Asymptotically periodic solutions to some second order evolution and difference equations

TitleAsymptotically periodic solutions to some second order evolution and difference equations
Publication TypeJournal Article
AuthorsKhatibzadeh, Hadi, and Gheorghe Morosanu
Journal titleApplicable Analysis
Year2015
Pages1042-1050
Volume94
Issue5
Abstract

In this paper we examine the asymptotic periodicity of the solutions of some
second-order differential inclusions on [0,∞)associated with maximal monotone
operators in a Hilbert space H, whose forcing terms are periodic functions
perturbed by functions from L^1(0,∞; H; tdt). It is worth pointing out that strong
solutions do not exist in general, so we need to consider weak solutions for
this class of evolution inclusions. Similar second-order difference inclusions are
also addressed. Our main results on asymptotic periodicity represent significant
extensions of the previous theorems proved by R.E. Bruck (1980) and B. Djafari
Rouhani (2012).

LanguageEnglish
DOI10.1080/00036811.2014.915619
Publisher linkhttp://www.tandfonline.com/eprint/uxuNA4yUXBeQnbIxr6ue/full
Unit: 
Department of Mathematics and its Applications